Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 880, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Oct 6, 2016, 8:47 PM CDT for Archer County, Wichita County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2016, 8:47 PM CDT (01:47 UTC)
- Expired
- Oct 6, 2016, 9:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Archer County, TX, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 67 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 6, 2:31 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1209 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1659 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 6:29 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Oct 6, 6:29 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Norman OK
629 PM CDT THU OCT 6 2016
.DISCUSSION...
The 00Z aviation discussion follows....
&&
.AVIATION...
At 23Z a strong cold front was just entering the northwest corner
of Oklahoma (east of the Panhandle), approaching KGAG and KWWR.
Strong north winds will follow this front as it moves swiftly
south across Oklahoma and north Texas this evening and after
midnight tonight. In addition, scattered severe TSRA will precede
the front this evening, while a nearly solid line of TSRA is
expected near/behind the front as it advances southeast this
evening. TSRA/SHRA will gradually clear from north to south late
this evening through tomorrow morning. By Friday afternoon, all
our Oklahoma sites should be wide open VFR, and the north wind
will begin to diminish slowly. KSPS will be the last to
clear...probably Friday evening.
CmS
&&
.PREV DISCUSSION... /issued 248 PM CDT THU OCT 6 2016/
DISCUSSION...
A few storms have formed this afternoon near the Kansas and Oklahoma
border along and north of an outflow boundary. Farther west, a
few weak radar returns in western Oklahoma are associated
with increasing cloud cover & along an 9-85h moisture gradient.
Several HRRR runs develop storms across southwest/west central
Oklahoma this afternoon with increasing coverage as storms move
eastward through the early evening. Additional storms are expected
to form along a cold front in northwest/north central Oklahoma by
early evening.
35-40 kts of deep layer shear and moderate to high instability should
result in several severe storms, with the best chance during the
late afternoon and early evening. The best tornado
potential appears to be across far north central Oklahoma/southern
Kansas along and near a retreating outflow boundary (back winds &
lower LCL).
Storms will continue to form along a cold front during the evening
and overnight with a risk of hail and damaging winds. Showers
and storms may linger for several hours behind the surface front
as elevated instability will be around 500 J/KG.
Showers and storms will clear southern Oklahoma and north Texas by
mid to late Friday morning.
Showers and thunderstorm chances will increase Sunday into Monday
as a trough lifts across the central Plains.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 50 65 45 73 / 80 0 0 0
Hobart OK 51 65 44 72 / 70 10 0 0
Wichita Falls TX 55 67 48 75 / 90 30 0 0
Gage OK 44 66 40 75 / 10 0 0 0
Ponca City OK 48 66 40 74 / 80 0 0 0
Durant OK 60 70 53 79 / 90 30 0 0
&&
.OUN Watches/Warnings/Advisories...
OK...Flood Watch until midnight CDT tonight for OKZ007-008-012-013-
020.
TX...None.
&&
06/23/23Hazardous weather outlook, Oct 6, 11:46 AM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1146 AM CDT THU OCT 6 2016 OKZ004>048-050>052-TXZ083>090-071700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1146 AM CDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF NORTHERN INTO CENTRAL AND SOUTHWEST OKLAHOMA AS WELL AS A PORTION OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND TONIGHT. LOCATION... THE SLIGHT RISK COVERS LOCATIONS SOUTH OF A LINE FROM ALVA... TO CHEYENNE AND NORTH OF A LINE FROM CROWELL AND WICHITA FALLS TEXAS... TO PAULS VALLEY AND SEMINOLE OKLAHOMA. THIS INCLUDES PLACES LIKE OKLAHOMA CITY METRO... LAWTON... CLINTON... AND ENID. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM. IMPACTS... THE MAIN IMPACTS WILL BE HAIL TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS TO 70 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. A LOW RISK OF A TORNADO OR TWO WILL ALSO BE POSSIBLE... IN PARTS OF NORTH CENTRAL OKLAHOMA FROM 4 PM TO 9 PM. HEAVY RAIN AND FLOODING WILL ALSO BE A CONCERN. DISCUSSION... ADDITIONAL THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES ACROSS THE REGION. STORMS ARE EXPECTED TO INITIALLY DEVELOP AHEAD OF THE FRONT IN PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS THEN BECOMING MORE WIDESPREAD AND SHIFTING SOUTHEAST AS THE COLD FRONT MOVES ACROSS THE REGION. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS. THERE COULD ALSO BE A BRIEF PERIOD OF TIME LATE THIS AFTERNOON AND EVENING OF A LOW RISK FOR A TORNADO OR TWO WHEN STORMS COULD INITIALLY BE INDIVIDUAL SUPERCELLS BEFORE EVOLVING INTO LINE SEGMENTS. THE HIGHEST POTENTIAL FOR THIS WILL BE IN PARTS OF NORTH CENTRAL OKLAHOMA. SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO EARLY FRIDAY BUT THE POTENTIAL FOR SEVERE STORMS WILL DECREASE OVERNIGHT. .SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .HEAVY RAIN... IN ADDITION TO THE SEVERE STORMS... HEAVY RAIN LEADING TO FLOODING WILL BE A CONCERN... ESPECIALLY IN PARTS OF NORTH CENTRAL OKLAHOMA WHICH RECEIVED SEVERAL INCHES OF RAIN THIS MORNING. A FLOOD WATCH IS IN EFFECT FOR LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS FRIDAY MORNING. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN OKLAHOMA SUNDAY AND MONDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Oct 6, 7:22 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 722 PM CDT THU OCT 6 2016 OKZ015-070045- DEWEY OK- 722 PM CDT THU OCT 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEWEY COUNTY UNTIL 745 PM CDT... AT 720 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF OAKWOOD...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS 40 TO 50 MPH... LOCATIONS IMPACTED INCLUDE... NORTHWESTERN CANTON LAKE AND HUCMAC. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3616 9864 3589 9875 3593 9893 3616 9883 TIME...MOT...LOC 0020Z 213DEG 20KT 3596 9882 11
Local storm report, Oct 6, 7:48 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND GST 7 NE ELECTRA 34.10N 98.83W
10/06/2016 M62 MPH WICHITA TX AMATEUR RADIO
MEASURED
&&
JPIKESpecial weather statement, Oct 6, 7:48 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CDT THU OCT 6 2016
OKZ014>016-070130-
ROGER MILLS OK-CUSTER OK-DEWEY OK-
748 PM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...NORTHWESTERN CUSTER
AND WESTERN DEWEY COUNTIES UNTIL 830 PM CDT...
AT 746 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTH OF CESTOS TO 6 MILES EAST OF STRONG CITY TO NEAR
REYDON...MOVING SOUTHEAST AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
HAIL THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
CHEYENNE...TALOGA...SEILING...HAMMON...LEEDEY...BUTLER...REYDON...CAMARGO...
STRONG CITY...PUTNAM...ANGORA...ROLL...CESTOS...MOOREWOOD...FOSS RESERVOIR
AND DEMPSEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3575 10000 3586 9948 3616 9916 3615 9880
3562 9906 3547 10000
TIME...MOT...LOC 0046Z 290DEG 15KT 3606 9907 3570 9950 3565 9994
11Special weather statement, Oct 6, 8:15 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 815 PM CDT THU OCT 6 2016 OKZ011-015-017-070145- BLAINE OK-MAJOR OK-DEWEY OK- 815 PM CDT THU OCT 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...SOUTH CENTRAL MAJOR AND NORTHEASTERN DEWEY COUNTIES UNTIL 845 PM CDT... AT 814 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EASTERN CANTON LAKE...MOVING NORTHEAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS 40 TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... FAIRVIEW...OKEENE...CANTON...LONGDALE...CANTON LAKE...SOUTHARD AND HOMESTEAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3600 9861 3615 9872 3633 9845 3610 9828 TIME...MOT...LOC 0114Z 240DEG 13KT 3612 9859 11
Special weather statement, Oct 6, 8:35 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT THU OCT 6 2016
OKZ017-018-070200-
BLAINE OK-KINGFISHER OK-
835 PM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR BLAINE AND NORTHWESTERN
KINGFISHER COUNTIES UNTIL 900 PM CDT...
AT 833 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
HITCHCOCK...MOVING EAST-SOUTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
WATONGA...OKEENE...CANTON...LONGDALE...HITCHCOCK...LOYAL...EAGLE CITY...
CANTON LAKE...SOUTHARD...OMEGA AND HOMESTEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3616 9813 3589 9794 3578 9863 3617 9863
3617 9847
TIME...MOT...LOC 0133Z 287DEG 31KT 3598 9844
11Special weather statement, Oct 6, 8:44 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
844 PM CDT THU OCT 6 2016
OKZ014>017-021-070215-
ROGER MILLS OK-CUSTER OK-BLAINE OK-BECKHAM OK-DEWEY OK-
844 PM CDT THU OCT 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGER MILLS...
CUSTER...WEST CENTRAL BLAINE...NORTHEASTERN BECKHAM AND SOUTHERN
DEWEY COUNTIES UNTIL 915 PM CDT...
AT 842 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES SOUTHEAST OF PUTNAM TO 6 MILES EAST OF MOOREWOOD TO 6 MILES
WEST OF HAMMON...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
THOMAS...ARAPAHO...HAMMON...CUSTER CITY...BUTLER...OAKWOOD...STRONG CITY...
PUTNAM...FAY...FOSS RESERVOIR...MOOREWOOD AND STAFFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3587 9917 3608 9862 3568 9862 3556 9893
3542 9954 3574 9967
TIME...MOT...LOC 0142Z 281DEG 25KT 3582 9886 3574 9924 3561 9949
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:10 PM CDT | Areal Flood Advisory | OUN | Jackson | 3 hr |
| Oct 6, 7:10 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 50 min |
| Oct 6, 7:15 PM CDT | Special Weather Statement | OUN | Dewey, Roger Mills | 30 min |
| Oct 6, 7:19 PM CDT | Special Weather Statement | OUN | Greer | 26 min |
| Oct 6, 7:22 PM CDT | Special Weather Statement | OUN | Dewey | 23 min |
| Oct 6, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble, Payne | 59 min |
| Oct 6, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 40 min |
| Oct 6, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 46 min |
| Oct 6, 7:48 PM CDT | Special Weather Statement | OUN | Dewey, Roger Mills | 42 min |
| Oct 6, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 47 min |
| Oct 6, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 50 min |
| Oct 6, 8:15 PM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Oct 6, 8:15 PM CDT | Special Weather Statement | OUN | Major | 30 min |
| Oct 6, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 47 min |
| Oct 6, 8:35 PM CDT | Special Weather Statement | OUN | Blaine | 25 min |
| Oct 6, 8:44 PM CDT | Special Weather Statement | OUN | Custer | 31 min |
| Oct 6, 8:51 PM CDT | Special Weather Statement | OUN | Caddo, Grady | 24 min |
| Oct 6, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 39 min |
| Oct 6, 9:02 PM CDT | Flash Flood Warning | OUN | Harmon | 3 hr |
| Oct 6, 9:02 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Kingfisher | 28 min |
| Oct 6, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 49 min |
| Oct 6, 9:21 PM CDT | Special Weather Statement | OUN | Caddo, Canadian, Lincoln, Oklahoma, Payne | 24 min |
| Oct 6, 9:30 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Kingfisher, Logan | 30 min |
| Oct 6, 9:33 PM CDT | Special Weather Statement | OUN | Jackson | 27 min |
| Oct 6, 9:45 PM CDT | Special Weather Statement | OUN | Oklahoma | 30 min |
| Oct 6, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 38 min |
| Oct 6, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 46 min |
| Oct 6, 10:04 PM CDT | Special Weather Statement | OUN | Logan, Noble, Payne | 41 min |
| Oct 6, 10:27 PM CDT | Flash Flood Warning | OUN | Jackson | 4 hr |
| Oct 6, 10:30 PM CDT | Special Weather Statement | OUN | Lincoln, Payne | 30 min |
| Oct 6, 10:36 PM CDT | Areal Flood Advisory | OUN | Stephens | 3 hr |
| Oct 7, 2:12 PM CDT | Frost Advisory | OUN | Alfalfa, Ellis, Harper, Woods, Woodward | 19 hr |
| Oct 6, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 32 min |
| Oct 6, 7:39 PM CDT | Flash Flood Warning | OUN | Hardeman | 3 hr |
| Oct 6, 10:20 PM CDT | Special Weather Statement | OUN | Archer, Clay | 25 min |
| Oct 6, 10:36 PM CDT | Special Weather Statement | OUN | Wilbarger | 24 min |
| Oct 6, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 51 min |
| Oct 6, 10:57 PM CDT | Special Weather Statement | OUN | Wichita | 33 min |
| Oct 6, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 48 min |
| Oct 6, 11:29 PM CDT | Areal Flood Advisory | OUN | Foard, Hardeman, Wilbarger | 3 hr |
| Oct 6, 11:30 PM CDT | Special Weather Statement | OUN | Archer, Wichita | 45 min |
| Oct 6, 11:35 PM CDT | Flash Flood Warning | OUN | Hardeman | 3 hr |
| Oct 7, 12:17 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay, Foard, Hardeman, Wichita and 1 more | 58 min |
| Oct 7, 12:19 AM CDT | Flash Flood Warning | OUN | Hardeman, Wilbarger | 3 hr |
| Oct 7, 1:20 AM CDT | Special Weather Statement | OUN | Archer | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.